RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1988
Volume 43,
Issue 2(260),
Pages
171–172
(Mi rm1826)
This article is cited in
1
paper
Mathematical Events in the USSR
Leonid Grigor'evich Mikhailov (on his sixtieth birthday)
S. M. Nikol'skii
,
L. D. Kudryavtsev
,
Z. D. Usmanov
,
È. M. Muhamadiev
MSC:
01A70
,
45Exx
,
35Nxx
,
35Exx
Fulltext:
PDF file (232 kB)
Cited by
English version:
Russian Mathematical Surveys, 1988,
43
:2,
205–207
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025